We consider non-homogeneous degenerate and singular parabolic equations of the p-Laplacian type and prove pointwise bounds for the spatial gradient of solutions in terms of intrinsic parabolic potentials of the given datum. In particular, the main estimate found reproduces in a sharp way the behavior of the Barenblatt (fundamental) solution when applied to the basic model case of the evolutionary p-Laplacian equation with Dirac datum. Using these results as a starting point, we then give sufficient conditions to ensure that the gradient is continuous in terms of potentials; in turn these imply borderline cases of known parabolic results and the validity of well-known elliptic results whose extension to the parabolic case remained an open issue. As an intermediate result we prove the Ho ̈lder continuity of the gradient of solutions to possibly degenerate, homo- geneous and quasilinear parabolic equations defined by general operators.

Gradient regularity for nonlinear parabolic equations / T. Kuusi; G. Mingione. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - 12:4(2013), pp. 755-822. [10.2422/2036-2145.201103_006]

Gradient regularity for nonlinear parabolic equations

MINGIONE, Giuseppe
2013

Abstract

We consider non-homogeneous degenerate and singular parabolic equations of the p-Laplacian type and prove pointwise bounds for the spatial gradient of solutions in terms of intrinsic parabolic potentials of the given datum. In particular, the main estimate found reproduces in a sharp way the behavior of the Barenblatt (fundamental) solution when applied to the basic model case of the evolutionary p-Laplacian equation with Dirac datum. Using these results as a starting point, we then give sufficient conditions to ensure that the gradient is continuous in terms of potentials; in turn these imply borderline cases of known parabolic results and the validity of well-known elliptic results whose extension to the parabolic case remained an open issue. As an intermediate result we prove the Ho ̈lder continuity of the gradient of solutions to possibly degenerate, homo- geneous and quasilinear parabolic equations defined by general operators.
Gradient regularity for nonlinear parabolic equations / T. Kuusi; G. Mingione. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - 12:4(2013), pp. 755-822. [10.2422/2036-2145.201103_006]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2740503
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 54
social impact